# SDR CA021029002

- Difficulty date: August 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 1,764 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 369A8322
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL WAS DETECTED COMING THROUGH THE UPPER AFT RT SIDE INTERIOR PANEL AND GRAVITY LEAKAGE DOWN TO THE AIRCRAFT FLOOR. THIS CONDITION ONLY EXSISTED UNDER STEEP RT TURNS OF THE HELICOPTER. AIRCRAFT RETURNED TO BASE AND UPON INVESTIGATION, IT WAS DETERMINED THAT THE RUBBER OIL SEAL FROM THE ENGINE OIL FILLER SUPPORT TO ENGINE OIL TANK, DEVELOPED A HOLE UNDER THE CLAMP AT THE TANK. OIL TANK IS LOCATED AT THE UPPER RT (AFT FACING FORWARD) OF THE MD 500D HELICOPTER. NEW SEAL WAS INSTALLED AND THE AIRCRAFT WAS GROUND RUN AND FLOWN WITH NO FURTHER LEAKAGE.
